Discussions By Condition: Medical Stories

Help! 5 doctors and no help

Posted In: Medical Stories 4 Replies
  • Posted By: Anonymous
  • September 28, 2007
  • 05:50 PM

In April I went to my primary care doctor for a lump in my armpit and severe headaches. She gave me augmentin and Lexapro cause she said I was depressed. I went back 2 weeks later and the lump was still there but now I had headaches and dizziness. She did bloodwork and I came back in a month still had the lump and the headaches and dizziness as well as trouble thinking and feeling like I was going to pass out. She sent me to a surgeon and they removed the lump and said they were reactive lymph nodes which means they were trapping an infection. So I went back to the primary doctor and she prescribed augmentin again and said my liver enzymes were elevated and referred me to a GI doctor and a neurologist for my other problems. So I went to the GI doctor who did an ultrasound and blood work. The ultrasound was normal and the blood work still showed elevated liver enzymes but no autoimmune diseases. So he said he didnt want me to come back for 6 months. In the mean time I tested positive for HPV and had to have a colposcopy and they determined that I have the cells that cause cervical cancer and I am at CIN1. I will have to have colposcopies done every 6 months. So finally I go to the neurologist and at this point I am walking into doorways, the dizziness is worse, the headaches are about a 7 daily, I am having balance issues, feel like I am going to pass out, and am getting confused with daily task. They do an MRI and say it is all normal then the right side of my face goes numb. I have no feeling in my face. They say I am depressed and prescribe Cymbalta and a muscle relaxer. I still have the symptoms that brought me there as well as now the right side of my face is numb. I dont know what to do and I am feeling like they think I am making this stuff up or it is all in my mind and that the depression they say I have is causing all of this. Can anyone help?

Reply Flag this Discussion

4 Replies:

  • I really hope you can find some help. Sometimes medicines can make you feel numbness and dizzy with light headness. Once I took a medication which caused me numbness on the top of my head and it also caused me to retain fuild which was an anti-depressant. (Look in the medications insert or ask your pharmacy for one). Also, liver enzymes can become elavated from medications such as tyneol, cholesterol-lowering drugs, and even some of your antibiotics. It is best to take a blood test while taking these drugs because you really do not want to damage your liver. When I found out that I had evaluated liver enzymes, I also found out that I had a condition called fatty liver. I was taking tyneol at the time my liver enzymes became elevated and when I stopped taking the tyneol, my enzymes were still elavated but not quite as high. I certainly think that I am sentitive to tyneol and I no longer take it since 1995. To this day, my liver enzymes are still slightly elevated and the fatty liver condition has not gone away. But my liver condition came from somewhere, and it all started at that time. Oh yes, and I do not drink any type of liquor or smoke and I eat balanced nutritional meals. At the time I was diagnoised with fatty liver, I was not that over weight. In my case I think, medicines such as tyneol play a great part in my condition. Also, FDA is finally controlling these medications with added warnings on them since 1995. It takes many people to call or write FDA which I did long ago. We want to save lives and help others.
    Anonymous 42,789 Replies
    • October 24, 2007
    • 08:36 PM
    • 0
    Flag this Response
  • Stop TAKING ANTIPRESSANTS!!!depression does not make weird lumps and cause face numbess. a lot of the time doctors give this stuff if they dont know whats wrong so pharmacies can make mony. the meds are probably worsening the symptems. DONT TAKE THE MEDS THEY DONT HELP
    Anonymous 42,789 Replies
    • November 8, 2007
    • 02:36 AM
    • 0
    Flag this Response
  • I am probably spelling this wrong but you should look into being tested for Minar's Disease. It is a disease of the inner ear I believe which causes massive problems with balance, dizziness and lethargy. As for the colposcopy...Here's hoping they discharge you soon. I was at stage 4, the final stage before cancer sets in and I only had to go one more time. Now I"m back to regular yearly checkups at my GP's.
    Sraointe 3 Replies
    • November 9, 2007
    • 07:21 PM
    • 0
    Flag this Response
  • My name is Ty and I have a problem. I woke up two days ago and my fingers and hands were swollen. I thought it was just bad circulation butit went on through the whole day, so I went to the doctors. He gave me some medicine to help the itching and swelling and said that it is just a reaction to a blanket or shampoo. Something normal. I woke up this morning and I now have rashes on my body. Both my arms and my lower abdomin. I need to know what is going on!
    Anonymous 42,789 Replies
    • November 13, 2007
    • 06:25 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?